# SDR CALA2025061905703

- Difficulty date: June 16, 2025
- Submitted: June 19, 2025
- Operation: Air carrier
- Aircraft: N36476
- Make and model: Boeing 737924ER
- Aircraft serial: 38703
- Aircraft time: 37,651 hours, 13,540 cycles
- System (JASC): 5270 · Door Warning System
- Part: Sensor
- Condition: Dirty
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

FWD ENTRY LIGHT CAME ON AFTER LANDING. COMPLIED WITH MEL.  FWD ENTRY DOOR WARNING LIGHT - MEL 5203E ONLY PART A OF DEFERRAL ACCOMPLISHED, NO NEED TO DO PART B *DM* REF. FIM 52-10 TASK 801 FOR FAULT ISOLATION.  PERFORMED FWD ENTRY DOOR INDICATION SENSOR TEST (S199 SENSOR) REF. AMM 52-71-11-710-801. CHECKED INDICATION FOR ENTRY DOOR VIA COCKPIT AND ON PSEU. BOTH ARE INDICATING AS THEY SHOULD BE. AS AN ADDITIONAL PRECAUTION SENSOR CONTACTS WERE CLEANED OFF AS THERE WAS DUST BUILT UP INBETWEEN SENSOR AND TARGET.
